Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 4, Pages 815–819 (Mi dan45481)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

On well-posed problems of Bicadze–Samarskii type

M. Otelbaev, A. N. Shynybekov

Institute of Mathematics and Mechanics, AS of KazSSR, Alma-Ata

Full text: PDF file (574 kB)

Bibliographic databases:
UDC: 517.946
Presented: А. А. Самарский
Received: 04.02.1982

Citation: M. Otelbaev, A. N. Shynybekov, “On well-posed problems of Bicadze–Samarskii type”, Dokl. Akad. Nauk SSSR, 265:4 (1982), 815–819

Citation in format AMSBIB
\Bibitem{OteShy82}
\by M.~Otelbaev, A.~N.~Shynybekov
\paper On well-posed problems of Bicadze--Samarskii type
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 4
\pages 815--819
\mathnet{http://mi.mathnet.ru/dan45481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0670839}
\zmath{https://zbmath.org/?q=an:0522.47055}


Linking options:
  • http://mi.mathnet.ru/eng/dan45481
  • http://mi.mathnet.ru/eng/dan/v265/i4/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Burenkov, M. Otelbaev, “On the singular numbers of correct restrictions of non-selfadjoint elliptic differential operators”, Eurasian Math. J., 2:1 (2011), 145–148  mathnet  mathscinet  zmath
    2. B. E. Kanguzhin, D. B. Nurakhmetov, N. E. Tokmagambetov, “Approksimativnye svoistva sistem kornevykh funktsii, porozhdaemye korrektno razreshimymi kraevymi zadachami dlya obyknovennykh differentsialnykh uravnenii vysshikh poryadkov”, Ufimsk. matem. zhurn., 3:3 (2011), 80–92  mathnet  zmath
    3. B. N. Biyarov, “On Volterra relatively compact perturbations of the Laplace operator”, Eurasian Math. J., 5:1 (2014), 135–140  mathnet
    4. B. E. Kanguzhin, D. B. Nurakhmetov, N. E. Tokmagambetov, “Laplace operator with $\delta$-like potentials”, Russian Math. (Iz. VUZ), 58:2 (2014), 6–12  mathnet  crossref
    5. Trans. Moscow Math. Soc., 75 (2014), 115–131  mathnet  crossref  elib
    6. N. S. Imanbaev, “Zadacha o sobstvennykh znacheniyakh differentsialnogo operatora Koshi–Rimana s nelokalnymi kraevymi usloviyami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(34) (2014), 25–36  mathnet  crossref  zmath  elib
    7. B. Kanguzhin, L. Zhapsarbaeva, Zh. Madibaiuly, “Lagrange formula for differential operators and self-adjoint restrictions of the maximal operator on a tree”, Eurasian Math. J., 10:1 (2019), 16–29  mathnet  crossref
  • Number of views:
    This page:58
    Full text:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021